A note on Seber's model for ring-recovery data

Catchpole, Edward A. and Morgan, Byron J. T. (1991) A note on Seber's model for ring-recovery data. Biometrika, 78 (4). pp. 917-919. ISSN 1464-3510. (doi:https://doi.org/10.1093/biomet/78.4.917) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1093/biomet/78.4.917

Abstract

We provide simple explicit maximum-likelihood estimates for Seber's (1971) model for ring-recovery data, obtaining both the general solution, and the particular estimate satisfying Seber's constraint.

Item Type: Article
Uncontrolled keywords: Maximum likelihood, ornithology
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Byron Morgan
Date Deposited: 23 Jan 2013 13:05 UTC
Last Modified: 02 Jun 2014 12:53 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/33099 (The current URI for this page, for reference purposes)
  • Depositors only (login required):